default search action
"Inference for Weibull generalized exponential distribution based on ..."
Neetu Gupta, Qazi Azhad Jamal (2019)
- Neetu Gupta, Qazi Azhad Jamal:
Inference for Weibull generalized exponential distribution based on generalized order statistics. J. Appl. Math. Comput. 61(1-2): 573-592 (2019)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.